# SDR FDEA201506241996

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 252 hours, 13,641 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: ABI440
- Condition: False Activation
- Location: Not Reported
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, RECIEVED AN AVIONICS SMOKE ECAM WITH MASTER WARNING.   RAN QRH, NO SMOKE DETECTED.  R & R SMOKE DETECTORS 11WA & 12WA IAW AMM 26-16-11-04-0.  OPS CHECKED IAW AMM 26-15-00-05-0, CHECKED NORMAL.  ACFT IS OK FOR SERVICE.
